Nurofen Express 200mg
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
Secure Payment with Realex
Trusted Án Post Delivery
Return If Not Satisfied
Nurofen contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Express are formulated to get to work faster than standard nurofen tablets.
Adults and children over 12 years: Take 2 tablets every 4-6 hours. Do take more than 6 tablets in any 24-hour period.
Each tablet contains Ibuprofen 200mg.